# SDR N6WA2025042401

- Difficulty date: April 21, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N569GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10109
- Aircraft time: 43,963 hours, 33,507 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Duct
- Condition: Cracked
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L BLEED DUCT MASTER WARNING WITH CABIN PRESSURE DROP.  INSPECTED AN FOUND BLEED DUCTS CRACKED AT THE RH PACK PRECOOLER BYPASS DUCT AND THE BLEED AIR CROSSOVER DUCT, BLOWING HOT AIR ONTO THE LEFT SIDE BLEED LOOPS. REF. LOG PAGE 581053 DISCREPANCY 1 AND DISCREPANCY 2.
